# SDR AALA202111121874

- Difficulty date: November 11, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE240004
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 75,827 hours, 29,910 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 841 DAMPING FUNCTION FAILS OPERATIONAL TEST. REPLACED DOOR DAMPER / EMERGENCY OPERATION CYLINDER PER AMM 52-11-14-400-001-A.
